I've been using it for about several months as my doctor prescribed it and then I passed the testosterone test, when I saw that the level of it was even lower. What's the matter? I know it is popular and my doctor really recommended me to try it for there are numerous positive feedbacks. What can you say?
21 Apr 2011
You didn't specify HOW you were using AndroGel or what exact results you were expecting. Obviously, you expect your testosterone level to go UP, but you say it has fallen.
You may need a stronger dose. You may need a different drug, say, Testim, or perhaps a different delivery method. (Monthly shot vs. daily gel)
I'm not certain what you mean by "passed the Testosterone test". That your level of Testosterone in the blood stream was acceptably high? Or that you are accepting the drug and not reacting badly to it? What did you mean?
Your doctor may want more than one T-level test to confirm that it's working. What are YOU expecting from this therapy? Better sex? Larger muscles? Beard growth? Better self-image? More sex? Hair loss?
Also, assuming you are applying the gel, how and where are you applying it, and more importantly, HOW LONG DOES IT STAY ON YOUR SKIN? Are you washing it off too soon? Does it sweat off? Are you showering it off in the gym?
Please give us more details and we may be able to help advise you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Greetings, Last week my doctor prescribed Androgel, 1%, 5mg for me because of low testosterone. I'm a 48 year old white male, 40 pounds ...
7 answers • 12 Mar 2011
I have been using Androgel for more then a year now, (usually 3-4 pumps) and Testosterone shots every 3-4 weeks and I haven't seen a positive ...
5 answers • 30 Jan 2012
My boyfriend and I almost split up because of his mood swings last year. He is not the same man that I fell in love with when he is on Androgel as he ...
5 answers • 11 Oct 2012
Hello all. Last november I had 309 ng/dl and a direct T of 10.3 pg/ml. I'm 41 years old. I have many of the symptoms of low T but I've ...
1 answer • 22 Apr 2013